Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Symmetric successive overrelaxation in solving diffusion difference equations

Authors: G. J. Habetler and E. L. Wachspress
Journal: Math. Comp. 15 (1961), 356-362
MSC: Primary 65.66
MathSciNet review: 0129139
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Sheldon, ``On the numerical solution of elliptic difference equations,'' MTAC, v. 9, 1955, p. 101. MR 0074929 (17:668c)
  • [2] D. Young, ``Iterative methods for solving partial difference equations of elliptic type,'' Trans. Amer. Math. Soc., v. 76, 1954, p. 92-111. MR 0059635 (15:562b)
  • [3] E. L. Stiefel, ``Kernel polynomials in linear algebra and their numerical applications,'' Further Contributions to the Solution of Simultaneous Linear Equations and the Determination of Eigenvalues, Nat. Bur. Standards Appl. Math. Ser. No. 49, U. S. Government Printing Office, Washington, D. C., 1958, p. 1-22. MR 0092214 (19:1080c)
  • [4] G. H. Shortley & R. Weller, ``The numerical solution of Laplace's equation,'' J. Appl. Phys., v. 9, 1938, p. 334.
  • [5] A. Ostrowski, ``On the linear iteration procedures for symmetric matrices'' Rend. e App. (Roma), v. 14, 1954, p. 140-163. MR 0070261 (16:1155e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society